# SDR DXTA2011072604671

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 9,386 hours, 5,741 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Spacer
- Condition: Out Of Position
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG HANDLE WOULD NOT MOVE TO THE UP POSITION.  FOUND SPACER FOR SWITCH STRIKER IN WRONG POSITION, REPOSITIONED SPACER, OPS CHECKED GOOD IAW MM 32-20-02.
